Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 902312, 14 pages
http://dx.doi.org/10.1155/2012/902312
Research Article

General Common Fixed Point Theorems and Applications

1Pt. L. M. S. Goverment Autonomous Postgraduate College, Rishikesh 249201, India
2Department of Mathematics, W. S. University, Mthatha 5117, South Africa
3Department of Mathematics, M. D. University, Rohtak 124001, India

Received 31 October 2011; Revised 9 December 2011; Accepted 9 December 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Shyam Lal Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shyam Lal Singh, Swami Nath Mishra, Renu Chugh, and Raj Kamal, “General Common Fixed Point Theorems and Applications,” Journal of Applied Mathematics, vol. 2012, Article ID 902312, 14 pages, 2012. https://doi.org/10.1155/2012/902312.